# SDR SWAA2023030802149

- Difficulty date: February 11, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH WINDSCREEN : BATTERIES AT EMERGENCY FLASHLIGHTS DO NOT WORK (2 EACH)<[01] FLASHLIGHT BATTERIES AT FWD LH WINDSCREEN REMOVED AND REPLACED IAW CMM 25-60-02;[02] VERIFIED STEP 1.
